SPACE-LIKE SURFACES IN THE MINKOWSKI SPACE E-1(4) WITH POINTWISE 1-TYPE GAUSS MAPS


Dursun U., Turgay N. C.

UKRAINIAN MATHEMATICAL JOURNAL, vol.71, no.1, pp.64-80, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1007/s11253-019-01625-8
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.64-80

Abstract

We first classify space-like surfaces in the Minkowski space E-1(4), de Sitter space S-1(3), and hyperbolic space H-3 with harmonic Gauss maps. Then we characterize and present a classification of the space-like surfaces with pointwise 1-type Gauss maps of the first kind. We also give some explicit examples.